Table of Contents
International Scholarly Research Notices
Volume 2014, Article ID 327962, 6 pages
http://dx.doi.org/10.1155/2014/327962
Research Article

Fekete-Szegö Inequalities for Certain Classes of Biunivalent Functions

Department of Mathematics, Faculty of Arts and Science, Uludag University, Bursa, Turkey

Received 23 June 2014; Accepted 3 September 2014; Published 9 November 2014

Academic Editor: Cédric Join

Copyright © 2014 Şahsene Altınkaya and Sibel Yalçın. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Şahsene Altınkaya and Sibel Yalçın, “Fekete-Szegö Inequalities for Certain Classes of Biunivalent Functions,” International Scholarly Research Notices, vol. 2014, Article ID 327962, 6 pages, 2014. https://doi.org/10.1155/2014/327962.